[ Rules / FAQ ] [ meta / b / media / img / feels / hb / x ]

/hb/ - Health & Beauty

Name
Email
Message

*Text* => Text

**Text** => Text

***Text*** => Text

[spoiler]Text[/spoiler] => Text

Image
Direct Link
Options NSFW image
Sage (thread won't be bumped)

Janitor applications are open


Check the Catalog before making a new thread.
Do not respond to maleposters. See Rule 7.
Please read the rules! Last update: 04/27/2021

artworks-000655859…

Unusual BO since starting medication Anonymous 13546

I've been smelling like a mix of rotting garbage and soy after starting medication. Weirdly enough literally everything I excrete smells like this, and it's a pretty strong smell.
I've tried telling my psychiatrist about it but she has zero idea about this (she's not stopping anything or lowering the dose though as doing that would be much worse for my mental health) and the internet has nothing.
Has anyone else experienced this? How to deal with this shit? Is the smell even real (I didn't catch COVID or anything so I can't blame it on the flu)?

Anonymous 13548

>>13546
well for starters what kind of medication are you talking about?

Anonymous 13561

>>13548
Two antipsychotics (quietiapine and risperidone) and a SSRI (fluvoxamine). None of them have BO changes as a listed side effect.
I tried asking people closest to me about unusual BO changes but they didn't notice a thing (even if I percieve the stench as extremely strong) and I'm sure it's not an olfactory hallucination because it'd disappear when taking antipsychotics, like any other kind of hallucination.

Anonymous 13563

>>13561
Are you sweating more profusely than you used to? I'm pretty sure that's a side effect of SSRIs

Anonymous 13571

>>13563
I do sweat more but not as much as I did in my teens, and I assure you the odor was very different back then. It's the stench change that bothers me.

Anonymous 13670

if you take fenugreek (a herb that is good for breast development and will help lactation but not cause it) your BO will smell like maple syrup.

Anonymous 13945

1625516055_13-funa…

The problem seems to be resolved since I switched risperidone with aripiprazole so it's cool now. (Risperidone made my prolactin skyrocket and it's not good)



[Return] [Catalog]
[ Rules / FAQ ] [ meta / b / media / img / feels / hb / x ]